# SDR GRAA9542

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Loose
- Location: Water Separator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM ENV, AIRCRAFT WOULD NOT HOLD PRESSURIZATION IN AUTO OR MANUAL.  AIRCRAFT RETURNED TO ENV WITHOUT FURTHER INCIDENT.  MAINTENANCE DISCOVERED A CLAMP HAD COME LOOSE ON THE WATER SEPARATOR CANNISTOR.  MAINTENANCE RESECURED THE CLAMP AND PERFORMED AN OPERATIONAL AND LEAK CHECK.  AIR CONDITIONING SYSTEM OPERATIONAL CHECK NORMAL, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
